Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Itchiness in clitoris just before periods, pain. Used canesten for vaginal infection. Cause of concern?

i am 34 years old. i have recently come up with an itch in private parts, which does not go away, at first i thought it was a vaginal infection and used canesten, but now i realise it may be an issue with clitoris, it can be very itchy, especially when my periods are due and becomes painful too. why is this happening and is it something serious?
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response

Thanks for your question

i think you are suffering from fungal infection.

Take fluconazole for 3 days after meal. or take fungid kit or fas 3 kit. they are antifungal plus anti bacterial. they will decrease fungal infection

use clotrimazole powder after perspiration, bathing, and swimming

do not wash vagina to much

do not wash vagina and groin area with soap it will alter normal PH of vagina and invite becteria

use v-wash or clean and dry for washing vaginal area it will maintain normal PH

wear cotton based , fresh and clean underwear

use topical application of clotrimazole thrice a day will help you a a lot.

you need to maintain personal hygiene, drink lots of water, keep your vagina clean, need to void following sexual intercourse, and have a healthy diet. If your immunity is decreased, to tend to be more prone for infections.hope I was helpful to you.

Hope this may help you
Answered: Wed, 4 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor